# SDR WVER0301201600008

- Difficulty date: March 1, 2016
- Submitted: March 1, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 30,720 hours, 24,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Damaged
- Location: Bs 202 Bulkhead
- Part time: 30,720 hours, 24,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BULKKHEAD AT FS 202.75, LBL 30.0 STIFFNER HAS AN INDICATION .2 LONG AT THE UPPER EDGE OF FLANGE, FAILED NDT.
